On the convergence of an iterative proceeding of Chebyshev type

Authors

  • Adrian Diaconu "Babeş-Bolyai" Universite, Cluj-Napoca, Romania
Abstract views: 224

Abstract

Not available.

Downloads

Download data is not yet available.

References

Albrecht J.J., Bemerkungen zum Iterationsverfahren von Schultz zum Matrizeninversion, ZAMM, 41 (1961), pp. 262-263,https://doi.org/10.1002/zamm.19610410605

Diaconu, A., Sur quelques méthodes itératives combinées, Mathematica 22(45), 2 (1980), pp. 247-261.

Diaconu, A., Sur la manière d'obtenir et sur la convergence de certaines méthodes itératives, "Babeş-Bolyai" Universitz Faculty of Mathematics and Physics, Research Seminars, Seminar on Functional analysis and Numerical Methods, Preprint Nr.1., 1987, pp. 27-74.

Diaconu, A., Păvăloiu, I., Sur quelques méthodes itèreatives pour la résolution des équations opérationnelles, Revue d'analyse Numérique et de la Théorie de l'Approximation (1972), pp. 45-61.

Păvăloiu, I., Introducere în teoria aproximării soluţiilor ecuaţiilor, Editura Dacia, Cluj-Napoca, 1976.

Ulm, S., Ob iterationnyh methods s'posledovatel'noi approximacii obratnovo operators, Izv. Akad. Nauk Estonskoi SSR 16, 4 (1967), pp. 403-411.

Downloads

Published

1995-08-01

How to Cite

Diaconu, A. (1995). On the convergence of an iterative proceeding of Chebyshev type. Rev. Anal. Numér. Théor. Approx., 24(1), 91–102. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art9

Issue

Section

Articles